Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature

Jeff Cheeger, T. H. Colding, W. P. Minicozzi

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)948-954
Number of pages7
JournalGeometric and Functional Analysis
Volume5
Issue number6
DOIs
StatePublished - Nov 1995

Fingerprint

Growth Function
Nonnegative Curvature
Ricci Curvature
Harmonic Functions

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature. / Cheeger, Jeff; Colding, T. H.; Minicozzi, W. P.

In: Geometric and Functional Analysis, Vol. 5, No. 6, 11.1995, p. 948-954.

Research output: Contribution to journalArticle

@article{94c781e2ec2b467dab738c91fc5c9352,
title = "Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature",
author = "Jeff Cheeger and Colding, {T. H.} and Minicozzi, {W. P.}",
year = "1995",
month = "11",
doi = "10.1007/BF01902216",
language = "English (US)",
volume = "5",
pages = "948--954",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

TY - JOUR

T1 - Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature

AU - Cheeger, Jeff

AU - Colding, T. H.

AU - Minicozzi, W. P.

PY - 1995/11

Y1 - 1995/11

UR - http://www.scopus.com/inward/record.url?scp=21844502377&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21844502377&partnerID=8YFLogxK

U2 - 10.1007/BF01902216

DO - 10.1007/BF01902216

M3 - Article

AN - SCOPUS:21844502377

VL - 5

SP - 948

EP - 954

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 6

ER -